# SDR HNAA2022020700067

- Difficulty date: December 24, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 42,056 hours, 38,216 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E895312 - FRAMED CRACKED ON UNDERSIDE AT FR 72 AT STR 16L .... REMOVED AND REPLACED FRAME 72 (LH SIDE FRAME SECTION) IAW EMB145 SRM 51-40-02
